# SDR SWIA201127152

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 23,501 hours, 19,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE EXTERIOR OVERWING EMERGENCY LIGHT IS OUT.  (FLT 6395)  RELAMPED EMERGENCY LIGHT.
